Please use this identifier to cite or link to this item:
Title: Synchronization of coupled neutral-type neural networks with jumping-mode-dependent discrete and unbounded distributed delays
Authors: Liu, Y
Wang, Z
Liang, J
Liu, X
Keywords: Arrays;Biological neural networks;Delay;Delay effects;Linear matrix inequalities;Synchronization
Issue Date: 2013
Publisher: IEEE
Citation: IEEE Transactions on Cybernetics, 43(1): 102 - 114, Feb 2013
Abstract: In this paper, the synchronization problem is studied for an array of N identical delayed neutral-type neural networks with Markovian jumping parameters. The coupled networks involve both the mode-dependent discrete-time delays and the mode-dependent unbounded distributed time delays. All the network parameters including the coupling matrix are also dependent on the Markovian jumping mode. By introducing novel Lyapunov-Krasovskii functionals and using some analytical techniques, sufficient conditions are derived to guarantee that the coupled networks are asymptotically synchronized in mean square. The derived sufficient conditions are closely related with the discrete-time delays, the distributed time delays, the mode transition probability, and the coupling structure of the networks. The obtained criteria are given in terms of matrix inequalities that can be efficiently solved by employing the semidefinite program method. Numerical simulations are presented to further demonstrate the effectiveness of the proposed approach.
Description: This is the post-print version of the Article. The official published version can be accessed from the links below - Copyright @ 2013 IEEE.
ISSN: 2168-2267
Appears in Collections:Publications
Computer Science
Dept of Computer Science Research Papers

Files in This Item:
File Description SizeFormat 
Fulltext.pdf289.05 kBAdobe PDFView/Open

Items in BURA are protected by copyright, with all rights reserved, unless otherwise indicated.